# SDR FDEA201303140568

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 47,592 hours, 23,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53811140200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY TRACK 2R FR 54 TO 54.2 FAILS GAP CHECK.  REMOVED DUMMY TRACK 2R FR 54/54.2 IAW SRM 53-15-16.  REPAIRED DUMMY TRACK 2R FR 54/54.2 IAW SRM 53-15-16.  INSTALLED REPAIRED DUMMY TRACK 2R FR 54/54.2 IAW SRM 51-40-21 AND SRM 53-15-16.
